×

Found 15 Documents (Results 1–15)

Modified hypersingular integrals and their application to potential type operators with difference radial characteristic. (English. Russian original) Zbl 0713.42017

Sov. Math. 32, No. 4, 109-114 (1988); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1988, No. 4(311), 76-79 (1988).
MSC:  42B20 44A35
PDFBibTeX XMLCite

On the existence of generalized solutions tending to infinity of boundary-value problems for linear parabolic equations of high order. (English. Russian original) Zbl 0699.35131

Sov. Math. 32, No. 4, 88-98 (1988); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1988, No. 4(311), 61-69 (1988).
MSC:  35K35 35D05 35A35
PDFBibTeX XMLCite

Filter Results by …

all top 3

Main Field